A function algebra without any point derivation

Krzysztof Jarosz; Zbigniew Sawoń

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 3, page 230-234
  • ISSN: 0528-2195

How to cite

top

Jarosz, Krzysztof, and Sawoń, Zbigniew. "A function algebra without any point derivation." Časopis pro pěstování matematiky 111.3 (1986): 230-234. <http://eudml.org/doc/18992>.

@article{Jarosz1986,
author = {Jarosz, Krzysztof, Sawoń, Zbigniew},
journal = {Časopis pro pěstování matematiky},
keywords = {function algebra without any point derivation; maximal ideal space; Shilov boundary},
language = {eng},
number = {3},
pages = {230-234},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A function algebra without any point derivation},
url = {http://eudml.org/doc/18992},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Jarosz, Krzysztof
AU - Sawoń, Zbigniew
TI - A function algebra without any point derivation
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 3
SP - 230
EP - 234
LA - eng
KW - function algebra without any point derivation; maximal ideal space; Shilov boundary
UR - http://eudml.org/doc/18992
ER -

References

top
  1. A. Browder, Point Derivations on Function Аlgebras, J. Func. Аnal. 1 (1) 1967), 22-27. (1967) MR0211262
  2. A. P. Hallstrom, On Bounded Рoint Derivations and Аnalytic Capacity, J. Func. Аnal. 4 (1) 1969, 153-165. (1969) MR0243358
  3. J. Wermer, Bounded Point Derivations on Certain Banach Аlgebras, Ј. Func. Аnal. I (1) 1967,28-36. (1967) MR0215105

NotesEmbed ?

top

You must be logged in to post comments.